# SDR AALA202105089017

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 53,824 hours, 34,257 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Stuck
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LH LAVATORY DOOR LATCH STUCK. RELEASED LAVATORY DOOR LATCH, OPS CHECK GOOD.
